# SDR HALA2011122600610

- Difficulty date: December 26, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 35,242 hours, 6,559 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Nr 6 Wheel
- Part time: 5,383 hours, 917 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

STEERING TILLER BINDING DURING TAXI. F/A REPORTED "BANGING NOISE" IN FORWARD CABIN AREA.  UPON ARRIVAL FOUND NR 6 WHEEL SPARKING.  REMOVED NR 6 WHEEL FOUND REAR BEARING DAMAGE.  INSPECTED AXLE IAW AMM 05-51-17, NO DAMAGE NOTED. R & R NR6 BRAKE AND TIRE ASSY IAW AMM 32-41-08, 32-45-01. SPIN CHECK OK, INSP NLG STEERING IAW AMM 32-51-00 NO DEFECTS NOTED.
